# SDR COEA2022102507803

- Difficulty date: September 12, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 38,077 hours, 42,243 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Part number: S57112322200
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 238881 NR 500022 HEAVY CHECK  COE/MAJOR REPAIR: UPPER WING ACCESS DOOR CUTOUT FOR PANEL 521DT HAS FRETTING DAMAGE. CORRECTIVE ACTION: REPAIR PER ATR SRAS DO/TS-4828/10...6020 ISSUE F, DATED 10/20/2022.
